RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 11, Pages 1468–1472 (Mi de10031)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

The deviation of a functional from its optimal value under chattering decreases exponentially as the number of switchings grows

M. I. Zelikin, L. F. Zelikina

Lomonosov Moscow State University

Full text: PDF file (880 kB)

English version:
Differential Equations, 1999, 35:11, 1489–1493

Bibliographic databases:
UDC: 517.977
Received: 18.03.1999

Citation: M. I. Zelikin, L. F. Zelikina, “The deviation of a functional from its optimal value under chattering decreases exponentially as the number of switchings grows”, Differ. Uravn., 35:11 (1999), 1468–1472; Differ. Equ., 35:11 (1999), 1489–1493

Citation in format AMSBIB
\Bibitem{ZelZel99}
\by M.~I.~Zelikin, L.~F.~Zelikina
\paper The deviation of a functional from its optimal value under chattering decreases exponentially as the number of switchings grows
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 11
\pages 1468--1472
\mathnet{http://mi.mathnet.ru/de10031}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1762523}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 11
\pages 1489--1493


Linking options:
  • http://mi.mathnet.ru/eng/de10031
  • http://mi.mathnet.ru/eng/de/v35/i11/p1468

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. E. Maikova, “Suboptimal Regimes in the Fuller Problem”, Proc. Steklov Inst. Math., 236 (2002), 214–217  mathnet  mathscinet  zmath
    2. M. I. Zelikin, L. A. Manita, “Accumulation of Switchings in Distributed Parameter Problems”, Journal of Mathematical Sciences, 151:6 (2008), 3506–3542  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:49
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019